Pharmacopsychiatry 1999; 32(6): 258-259
DOI: 10.1055/s-1999-7962
Letter to the Editor
Georg Thieme Verlag Stuttgart ·New York

Hypothermia Developing during Neuroleptic Treatment

A. Hamuro, H. Miyaoka, T. Iguchi, K. Kamijima
  • Department of Psychiatry, Showa University School of Medicine, Tokyo, Japan
Further Information

Publication History

Publication Date:
31 December 1999 (online)

Neuroleptic drugs have been known to affect the regulation of body temperature [1]. Hyperthermia is often seen as a sign of neuroleptic malignant syndrome. However, hypothermia developing in patients with mental disorders during neuroleptic treatment has been reported less frequently [2]. This report describes four patients with psychiatric disease who developed hypothermia during neuroleptic treatment.

References

Atsushi Hamuro

Department of Psychiatry Showa University School of Medicine

1-5-8 Hatanodai, Shinagawa-ku

Tokyo, 142-8666, Japan

Phone: +81-3-3784-8567

Fax: +81-3-3784-5268